I have just recently switched to Armor and my mental fogginess has cleared and I would really like to give it a chance. But, I have developed a UTI! I am prone to them but, I have read that Armor causes them! I was put on an antibiotic that somewhat cleared up the symptoms, was told 7 days later the culture did not grow anything and now a week after that the symptoms are back again! I don't want to give up on Armor because I do believe it is making me feel better? also while taking the antibiotic I did get some Hyposymtoms raging back.
I'm on Armour, so far so good, before I had my last increase I had palp. but I'm almost to my sixth week and i havn't notice any now, I'm very happy on Armour, I don't feel bloated, not constapated, good energy I'm really happy on Armour, give it a chance. Not sure what UTI is
If UTIs are a problem you are already prone to, then regulating your hormones via thyroid medication could possibly have led to a flare-up. However, it seems more likely that it's a coincidence. Besides, if you are feeling good on the thyroid meds why give that up? If you are prone to UTIs I highly recommend taking some high-potency cranberry extract pills twice a day to keep your system in check. I'm sure you're already aware that drinking lots of water is also essential. A good resource for more info on UTIs and infections is Women's Encyclopedia of Natural Medicine by Tori Hudson.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.